Stabilization of the Solution of the Cauchy Problem for a Parabolic Equation with a Lower-Order Term
Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 506-515
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_4_a8,
author = {V. N. Denisov},
title = {Stabilization of the {Solution} of the {Cauchy} {Problem} for a {Parabolic} {Equation} with a {Lower-Order} {Term}},
journal = {Differencialʹnye uravneni\^a},
pages = {506--515},
year = {2003},
volume = {39},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_4_a8/}
}
V. N. Denisov. Stabilization of the Solution of the Cauchy Problem for a Parabolic Equation with a Lower-Order Term. Differencialʹnye uravneniâ, Tome 39 (2003) no. 4, pp. 506-515. http://geodesic.mathdoc.fr/item/DE_2003_39_4_a8/